Estimates for the solutions of equations of elliptic type and weighted imbedding theorems
Differencialʹnye uravneniâ, Tome 22 (1986) no. 8, pp. 1459-1461
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_8_a23,
author = {A. S. Fokht},
title = {Estimates for the solutions of equations of elliptic type and weighted imbedding theorems},
journal = {Differencialʹnye uravneni\^a},
pages = {1459--1461},
year = {1986},
volume = {22},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_8_a23/}
}
A. S. Fokht. Estimates for the solutions of equations of elliptic type and weighted imbedding theorems. Differencialʹnye uravneniâ, Tome 22 (1986) no. 8, pp. 1459-1461. http://geodesic.mathdoc.fr/item/DE_1986_22_8_a23/